# SDR SWAA2021060219916

- Difficulty date: February 4, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Cabin Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL; 242WF; HAS A MISSING INSERT. / PASSENGER CABIN FLOOR PANEL 242WF WITH A MISSING INSERT WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUND OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A.(1).
